becca5m wrote:I need voices of reassurance please.
Sorry if TMI but we are all ladies here, right. 3 hours ago I dosed with my Crinone suppository. A little bit ago I used the restroom and noticed a huge clump of the progesterone on my panty liner (there is usually a little seepage but never this much). And it was pinkish. Not red or AF looking. Pinkish. I washed up and returned to my desk at work, but it was weighing on my mind. So I just returned to the restroom and (wrapping it in toilet paper) put my finger inside myself a bit to see if I would have any red. It was clean. No pink or red. Clean
I don't really know what to think. Should I redose when I get home? Why was it pinkish? I'm scared.
Beta is this Friday.
I know that with my suppository, I use an applicator, do you use an applicator? If so, maybe the applicator broke the skin of your vaginal wall and bleed a little bit turning the suppository pink? I never seen a big clump of progesterone expelled but some days there is very little seepage and other days it's constant. I believe your body absorbs what it needs and gets rid of the rest.
Another reason why such a large amount was expelled may be because it wasn't placed high enough in the vagina to hold and break down gradually the way it should. These are just my educated guesses, I am no doctor or nurse just trying to give you something to consider. I don't think it will be a big deal to redose when you get home since if you feel the entire or most of the medication was expelled. Think about what you did today...were you more active or on your feet more than usual? Gravity may have a played a role in too. Don't stress out...If there isn't a constant flow of blood or cramping I wouldn't worry (as much) but if that should happen call your doc!
P.S: I'm on Endometrin Suppositories & PIO. During my visit today he told me i can discontinue the PIO and continue the suppositories for 2 more weeks. I am so irritated from the suppositories I asked if I can contiinue the injections and discontinue the supp. because I am way to old for diaper rash
He said that was fine, but increased the dosage of thr injections. I really hated the suppositories!!!!